MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA280005
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Codes Pain (1994); Clinical Endoleak (4843)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing gore® excluder® conformable aaa endoprosthesis (cxt281412 and cxa280005).On (b)(6) 2026, the patient had an evaluation for the aaa where it was determined that the proximal graft (cxa280005) had migrated about 3mm distally and there was a type ia endoleak.At the evaluation, the aneurysm was measuring at 5.7 cm; however, there was reportedly no aneurysm enlargement associated with the endoleak.The reported cause for the migration and endoleak was the patient's anatomy (highly angled, reverse taper, diseased aortic neck).The patient's aortic neck measured approximately 17.2-25.3 mm over 10 mm of length, and the aortic neck angulation was approximately 30 degrees.Reportedly, the patient had no abdominal pain but had chronic back pain.The physician planned to treat the endoleak by covering the renal arteries and relining the entire existing graft up to the patient's superior mesenteric artery (sma).It was reported the patient has end-stage renal disease and is already on hemodialysis.On (b)(6) 2026, the patient underwent a reintervention procedure to treat the endoleak utilizing gore® excluder® aaa endoprosthesis (rlt231414, plc141000, and pll161407).The renal arteries were covered during the reintervention procedure, but no bypass was needed as the patient was already on hemodialysis.The reintervention procedure was successful and the endoleak was resolved.No clinical images are available.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19: a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20: the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code a2303, c23, and d1101: it should be noted that, per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), the aortic extender endoprosthesis with catalogue number "cxa280005" is intended for aortic inner diameters in the range of 24-26 mm.In addition, adverse events that may occur and/or require intervention include, but are not limited to, component migration and endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Correction: removed d1001 adverse event related to patient condition, d1101 failure to follow instructions, and d12 known inherent risk of device.Added d1102 unintended use error caused or contributed to event.H6: code d1102: it should be noted that, per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), the aortic extender endoprosthesis with catalogue number "cxa280005" is intended for aortic inner diameters in the range of 24-26 mm, and the patient in this event had an aortic neck diameter ranging from 17.2 mm to 25.3 mm.In addition, the patient¿s reportedly diseased aortic neck, measuring 10 mm in length, is inconsistent with the anatomical requirement in the ifu listing a non-aneurysmal aortic neck length of at least 10 mm.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24664223
Report Number3007284313-2026-04640
Device Sequence Number20113032
Product Code MIH
UDI-Device Identifier00733132650958
UDI-Public(01)00733132650958(17)261022
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA280005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight49 KG